# SDR DALA2021111607073

- Difficulty date: November 12, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N354DN
- Make and model: Airbus A321-211
- Aircraft serial: 8332
- Aircraft time: 8,800 hours, 3,861 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 29C SEAT MOUNTED EMERGENCY EXIT LIGHT DAMAGED. R/R EMER LT ASSY AT ROW 29 IAW A321 AMM 33-51-18. MEL CLEARED. PLACARD REMOVED. NO M PROCEDURES. (LP# 8329386)
